advertisement
Question
Posted by: worried | 2012/06/19

Irregular period (1st time)

Hi. I''m 41yrs old. Exactly 2 weeks ago, I had my period which was a bit diff to my normal ones - heavier bleeding (with clots). I started light bleeding on Monday which turned out to be another period (I hope) but no clots. This has never happened before. I suffer from bad anxiety so seeing a doctor/gynae is impossible as I don''t leave my house. I''ve never been to a gynae. I hope the foll. Info will help with a diagnosis:
I am morbidly obese, single, no children
Meds: Warfarin (DVT/pulmonary embolism @ 34yrs), prexum plus, ciplavasc, glucophage, simvastatin,epitec, seroquel, nuzak, alzams,zolpidem.
I have always suffered from bad acne which comes &  goes (i still do but it was not as bad now). Due to being on warfarin the scarring is bad. I have acne flaring up every day now even my neck. I have pimples popping up on my chest but theyre not bad as my face/neck. Can you advise me as this is extremely embarrassing. My acne started flaring up a few months ago &  it''s now the 1st time having an irregular period. Can you advise? I might consider going if i only need to have a blood test done? Please be frank with me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is not possible to make a diagnosis without a full assessment including an examination. Your problem could be due to anything from the Warfarin to homones, to menopause to a growth in the uterus.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/06/25

It is not possible to make a diagnosis without a full assessment including an examination. Your problem could be due to anything from the Warfarin to homones, to menopause to a growth in the uterus.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement